# SDR A6WA202206208193

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 47,707 hours, 46,283 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Overtemp
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT  APROX 80 KTS THE RH ITT WENT RED LINE AT 900 DEG PLUS. REDUCED THROTTLE TO IDLE, ABORTED TO. RH ENG ITT RETURNED TO NORMAL IAT IDLE. BTMS READ  9557. INTERROGATED MDC NO EXCEEDANACES SHOWN THIS DATE.  ***AIRCRAFT REMOVED FROM SERVICE *** C/W ENGINE INSPECTION CHECK IAW AMM 72-00-00, FOUND HIGHEST TO POWER   AT 860 C, IS WITHIN LIMITS, NO MAINTENANCE. ENGINE INSPECTION CHECK IS GOOD.
